MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; WRIST ARTHRODESIS NAIL SYSTEM

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; WRIST ARTHRODESIS NAIL SYSTEM
Model Number IMPLATE Nail, Metacarpal, Standard, 4.6mm
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial implant remains implanted and is not available for return.However, the initial locking screw was discarded during the revision and replaced.Based on the limited information provided, no conclusions can be determined at this time.No trend has been identified at the time of this submission.The patient is still undergoing treatment and status will continue to be monitored.
 
Event or Problem Description
The metacarpal locking screw backed out of a implant.Revision was performed to stabilize the construct.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
WRIST ARTHRODESIS NAIL SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer Contact
alejandro ros
7300 n kendall drive
miami, FL 33156
3055967585
MDR Report Key16322947
Report Number3006742481-2023-00004
Device Sequence Number8023673
Product Code HSB
UDI-Device Identifier00841506102177
UDI-Public00841506102177
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Patient Monitoring,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIMPLATE Nail, Metacarpal, Standard, 4.6mm
Device Catalogue NumberIMP-MCN-S46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale